# SDR HALA20231003215

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 15,155 hours, 3,241 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,197 hours, 2,174 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING ENG ONE START CABIN AND COCKPIT FILLED W/ SMOKE. SHUT OFF PACK 1 AND SMOKE DISSIPATED. REMOVED & REPLACED FRONT PACKING ON INLET CONE PER AMM 72-15-00-960-801. REPLACED #1 ENG REF WO 267827 T/C 5321-72-HW1-02.
